# SDR VTZA96325

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Inoperative
- Location: Bagg Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 6429 - IAD-JFK - DURING TAKEOFF, EXPERIENCED A MOMENTARY BAGGAGE POD SMOKE CAPTION LIGHT AND ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  UPON ARRIVAL AT THE GATE, THE MAINTENANCE DEPARTMENT EVALUATED THE PROBLEM AND FOUND THE BAGGAGE POD SMOKE DETECTOR INOPERATIVE.  MAINTENANCE REPLACED THE SMOKE DETECTOR AND RELEASED THE AIRCRAFT FOR SERVICE.  (M)
